# SDR UIEA2020010300007

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,206 hours, 17,294 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT MAIN DECK CARGO DOOR LIGHT ILLUMINATED.( PLACED MAIN DECK CARGO INDICATION ON MEL 52-71-01-02, MDDR 122924, C/W DDG, OBSERVED LOCK SECTORS ENGAGING LATCH CAMS, VENT DOORS FAIRED, NO DAMAGE NOTED ON MECHANISMS. )
